# SDR SWAA2016060652265

- Difficulty date: May 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 39,589 hours, 23,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CREASE BEAM CORRODED BETWEEN BS 947 - 1006-6.  R & R CREASE BEAM IAW SRM & DWG.
